Algorithm 51. Solution of linear programming problems in zero-one variables
Applicationes Mathematicae, Tome 16 (1977) no. 1, pp. 123-131
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_am_16_1_123_131,
author = {S. Zieli\'nski},
title = {Algorithm 51. {Solution} of linear programming problems in zero-one variables},
journal = {Applicationes Mathematicae},
pages = {123--131},
year = {1977},
volume = {16},
number = {1},
doi = {10.4064/am-16-1-123-131},
zbl = {0377.90071},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am-16-1-123-131/}
}
TY - JOUR AU - S. Zieliński TI - Algorithm 51. Solution of linear programming problems in zero-one variables JO - Applicationes Mathematicae PY - 1977 SP - 123 EP - 131 VL - 16 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/am-16-1-123-131/ DO - 10.4064/am-16-1-123-131 LA - en ID - 10_4064_am_16_1_123_131 ER -
S. Zieliński. Algorithm 51. Solution of linear programming problems in zero-one variables. Applicationes Mathematicae, Tome 16 (1977) no. 1, pp. 123-131. doi: 10.4064/am-16-1-123-131
Cité par Sources :